# SDR 2004FA0000369

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N2586J
- Make and model: Cessna 150E
- Aircraft serial: 15061086
- Engine: Cont O200*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: SA627246
- Condition: Separated
- Location: Engine
- Part time: 2,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT THRUST FACES OF BOTH FRONT MAIN BEARING HALVES WERE SEPARATED FROM BEARING.  THIS IS A ONE PIECE STYLE THRUST/MAIN BEARING.  PROBLEM FOUND DURING OVERHAUL, NO INDICATIONS OF FAILURE NOTED BEFORE DISASSEMBLY.  NO DAMAGE TO CASE OR CRANKSHAFT.
